DBLP BibTeX Record 'journals/cad/BaiYLLM11'

@article{DBLP:journals/cad/BaiYLLM11,
  author    = {Yan-Bing Bai and
               Jun-Hai Yong and
               Chang-Yuan Liu and
               Xiao-Ming Liu and
               Yu Meng},
  title     = {Polyline approach for approximating Hausdorff distance between
               planar free-form curves},
  journal   = {Computer-Aided Design},
  volume    = {43},
  number    = {6},
  year      = {2011},
  pages     = {687-698},
  ee        = {http://dx.doi.org/10.1016/j.cad.2011.02.008},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}